# SDR 2004UALA00053

- Difficulty date: January 12, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Engine: Pwa PW4077
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113W721223
- Part serial: 113W721219
- Condition: Cracked
- Location: Lt Ail Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR FITTINGS CRACKED.  REPLACED FITTINGS.
